# SDR SWIA20203110020

- Difficulty date: March 20, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 47,982 hours, 41,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 6013501252
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS.621.00 FWD FACE HAS SEVERAL GOUGES LOCATED APPROX. AT WL 93.00 AND LBL27.50, LBL 18.00, LBL 9.50, RBL 9.50, RBL 18.00, RBL 27.50, RBL 36.20 AND WL 87.00 AT LBL 9.50.    (FILED CLOSED)    BLENDED 8 GOUGES, REPLCAED 6 GOUGED RIVETS, REPLACED TWO LINER SUPPORTS, AND RESTORED FINISH ON AFT PRESSURE BULKHEAD FS.621.00 FWD FACE IN REF TO REO 601R-53-61-8176, REV--, DATED 2024-03-27. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED M-337.
